# SDR 2016FA0000268

- Difficulty date: January 6, 2016
- Submitted: June 3, 2016
- Operation: General aviation
- Aircraft: N941T
- Make and model: Cessna T182T
- Aircraft serial: T18208486
- Engine: Lyc TIO540AK1A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Spline
- Condition: Sheared
- Location: Fuel Pump
- Part time: 935 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHAFT SHEARED ON TAKEOFF.  PUMP SEIZED.  DRIVE SHAFT SPLINE SHEARED.
